# SDR DALA2021111506994

- Difficulty date: November 12, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 66,392 hours, 24,514 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6716 REPAIR TO STA 1460 FRAME BETWEEN S-25L-S27L REQUIRES SUPPLEMENTAL INSPECTIONS PER ERA 595311-14AD. CORRECTIVE ACTION: REF ERA 595311-14AD. (2015827)
